MathSciNet Relay Station
MathSciNet bibliographic data
MR2196728 32Q25 (32G05 58J52)
Fang, Hao; Lu, Zhiqin Generalized Hodge metrics and BCOV torsion on Calabi-Yau moduli. J. Reine Angew. Math. 588 (2005), 49–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement